Gaeta Giuseppe

PROFESSORE ORDINARIO
SSD
MAT/07 - FISICA MATEMATICA
Settore concorsuale
01/A4 - FISICA MATEMATICA

Referenti e contatti

Sede di lavoro

Via Saldini, 50
20133 MILANO (MI)

Numero di telefono dell'ufficio
02503 16124
Altri numeri di telefono
02 50316124
E-mail di ateneo
Sito web
Ricevimento
dopo le lezioni
Luogo di ricevimento
S1039 (dip Matematica via Saldini)

Didattica

Ricerca

Pubblicazioni
  • Size and timescale of epidemics in the SIR framework / M. Cadoni, G. Gaeta. - In: PHYSICA D-NONLINEAR PHENOMENA. - ISSN 0167-2789. - 411(2020 Oct), pp. 132626.1-132626.14.
  • On the geometry of twisted prolongations, and dynamical systems / G. Gaeta. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S. - ISSN 1937-1179. - 13:4(2020), pp. 1209-1227.
  • A simple SIR model with a large set of asymptomatic infectives / G. Gaeta. - In: MATHEMATICS IN ENGINEERING. - ISSN 2640-3501. - 3:2(2020), pp. 1-39.
  • Integration of the stochastic logistic equation via symmetry analysis / G. Gaeta. - In: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS. - ISSN 1402-9251. - 26:3(2019 Jul 03), pp. 454-467.
  • W-symmetries of Ito stochastic differential equations / G. Gaeta. - In: JOURNAL OF MATHEMATICAL PHYSICS. - ISSN 0022-2488. - 60:5(2019 May).